# SDR SWIA200514378

- Difficulty date: January 12, 2005
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 28,150 hours, 24,217 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL0595
- Condition: Malfunctioned
- Location: Flt Spoilers
- Part time: 11,760 hours, 9,493 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLIGHT SPOILER MESSAGE.  REPLACED RIGHT INBOARD FLIGHT SPOILER PCU IAW MM 27-62-01.  OPERATIONAL CHECK GOOD.
